American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 79 found      Go to page: 1 2 3

[31] O. Kharlampovich and A. Myasnikov. Hyperbolic groups and free constructions. Trans. Amer. Math. Soc. 350 (1998) 571-613. MR 1390041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Orazio Puglisi. Free products of finitary linear groups. Proc. Amer. Math. Soc. 124 (1996) 1027-1033. MR 1327039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Daniel S. Silver. HNN bases and high-dimensional knots. Proc. Amer. Math. Soc. 124 (1996) 1247-1252. MR 1343725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] R. B. J. T. Allenby and David Doniz. A free product of finitely generated nilpotent groups amalgamating a cycle that is not subgroup separable. Proc. Amer. Math. Soc. 124 (1996) 1003-1005. MR 1350930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Darryl McCullough and Andy Miller. Symmetric automorphisms of free products. Memoirs of the AMS 122 (1996) MR 1329943.
Book volume table of contents   

[36] Shmuel Rosset. Free amalgams of rank two . Proc. Amer. Math. Soc. 123 (1995) 1351-1356. MR 1283563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Andrew Chermak. Triangles of groups . Trans. Amer. Math. Soc. 347 (1995) 4533-4558. MR 1316847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Leo P. Comerford, Charles C. Edmunds and Gerhard Rosenberger. Commutators as powers in free products of groups . Proc. Amer. Math. Soc. 122 (1994) 47-52. MR 1221722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] K. J. Horadam and G. E. Farr. The conjugacy problem for HNN extensions with infinite cyclic associated groups . Proc. Amer. Math. Soc. 120 (1994) 1009-1015. MR 1185267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jody Meyer Lockhart. The conjugacy problem for graph products with finite cyclic edge groups . Proc. Amer. Math. Soc. 117 (1993) 897-898. MR 1116266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Stephen G. Brick. On Dehn functions and products of groups . Trans. Amer. Math. Soc. 335 (1993) 369-384. MR 1102884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Marek Bożejko and Massimo A. Picardello. Weakly amenable groups and amalgamated products . Proc. Amer. Math. Soc. 117 (1993) 1039-1046. MR 1119263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Renfang Jiang. Number of orbits of branch points of ${\bf R}$-trees . Trans. Amer. Math. Soc. 335 (1993) 341-368. MR 1107026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Michael Grady and Morris Newman. Some divisibility properties of the subgroup counting function for free products . Math. Comp. 58 (1992) 347-353. MR 1106969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jody Meyer Lockhart. The conjugacy problem for graph products with infinite cyclic edge groups . Proc. Amer. Math. Soc. 114 (1992) 603-606. MR 1072088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] M. Shirvani. On conjugacy separability of fundamental groups of graphs of groups . Trans. Amer. Math. Soc. 334 (1992) 229-243. MR 1102891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Michael L. Mihalik and Steven T. Tschantz. Semistability of amalgamated products, HNN-extensions, and all one-relator groups . Bull. Amer. Math. Soc. 26 (1992) 131-135. MR 1107833.
Abstract, references, and article information   
View Article: PDF

[48] Michael L. Mihalik and Steven T. Tschantz. Semistability of amalgamated products and HNN-extensions. Memoirs of the AMS 98 (1992) MR 1110521.
Book volume table of contents   

[49] C. Y. Tang. On the subgroup separability of generalized free products of nilpotent groups . Proc. Amer. Math. Soc. 113 (1991) 313-318. MR 1081099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Martin Edjvet and James Howie. The solution of length four equations over groups . Trans. Amer. Math. Soc. 326 (1991) 345-369. MR 1002920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Michael Anshel and Dorian Goldfeld. Partitions, Egyptian fractions, and free products of finite abelian groups . Proc. Amer. Math. Soc. 111 (1991) 889-899. MR 1065083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] K. J. Horadam. The conjugacy problem for finite graph products . Proc. Amer. Math. Soc. 106 (1989) 589-592. MR 962244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jody Meyer Lockhart. An HNN-extension with cyclic associated subgroups and with unsolvable conjugacy problem . Trans. Amer. Math. Soc. 313 (1989) 331-345. MR 992601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] M. Shirvani. A converse to a residual finiteness theorem of G. Baumslag . Proc. Amer. Math. Soc. 104 (1988) 703-706. MR 935110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Charles Cassidy. Embedding of $U\sb \omega$-groups in $D\sb \omega$-groups . Proc. Amer. Math. Soc. 103 (1988) 15-20. MR 938636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Sidney A. Morris and H. B. Thompson. Sequential conditions and free products of topological groups . Proc. Amer. Math. Soc. 103 (1988) 633-638. MR 943096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Clifford Bergman and Ralph McKenzie. On the relationship of AP, RS and CEP in congruence modular varieties. II . Proc. Amer. Math. Soc. 103 (1988) 335-343. MR 943041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Benjamin Fine, James Howie and Gerhard Rosenberger. One-relator quotients and free products of cyclics . Proc. Amer. Math. Soc. 102 (1988) 249-254. MR 920981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Charles Frohman and Benjamin Fine. Some amalgam structures for Bianchi groups . Proc. Amer. Math. Soc. 102 (1988) 221-229. MR 920977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Katsuyuki Yoshikawa. A ribbon knot group which has no free base . Proc. Amer. Math. Soc. 102 (1988) 1065-1070. MR 934891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 79 found      Go to page: 1 2 3